# SDR HALA2019111100476

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 19,552 hours, 3,189 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR DIV - ELEC GEN 2 FAULT ECAM ACTIONS COMPLETE GEN 2 OFF. // LAST LEG REPORT IDG 2(E2-4000XU)PMG/GCU 2(1XU2) GCU TEST PASSED. REMOVED AND REPLACED #2 IDG REF A330 AMM 24-21-51. OPS CK NML. NO LEAKS.
